Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Nephrotic syndrome. Steroid dependent, cyclophosphamide prograph, retuximab infusions taken. Recommendations?

Hi my son has nephrotic syndrome he was diagnosed at 3 and is now 10 he is steroid dependent has had cyclofosfmide prograph and is now receiving retuximab infusions the retuximab dose seem to keep him in remission I have read on another answer that it is not a life threatening condition and children can grow out of this is this the case Thankyou
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for your quiry to HcM
thats good to listen that your son is in remission
and its a safer drug with little side affects
your child growth, blood pressure and blood counts should be monitored regularly
keep an eye on your childs fever and blood in urine

with all these monitorings be in touch with your physician
i am confident that he will do good
other options are also available and you can ask me
good luck

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor